# SDR DALA2025031001859

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-213
- Aircraft serial: 8536
- Aircraft time: 18,907 hours, 8,080 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3065 - FUME - DECLARED EMERGENCY DUE TO A STRONG DIRTY SOCK SMELL IN THE CABIN AND FLIGHT DECK. CORRECTIVE ACTION: NO TROUBLE FOUND. COMPLIED WITH NO-GO DECONTAMINATION PROCEDURES AND RETURN THE AIRCRAFT TO SERVICE.(6772468)
